MAUDE Adverse Event Report: TIDI PRODUCTS LLC TIDITOWER PREASSEMBLED GRABNGO DISPENSER; ACCESSORY, SURGICAL APPAREL

TIDI PRODUCTS LLC TIDITOWER PREASSEMBLED GRABNGO DISPENSER; ACCESSORY, SURGICAL APPAREL
Model Number 9210A-100
Medical Device Problem Code Shielding Failure (1568)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.The product is not available for review.A review of the device history record for the affected lot did not identify any issues noted that could have contributed to the reported issue.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Historical complaint data review identified no other similar complaints documented for this product in the last 5 years.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
Customer reporting a complaint on product#: 9210a-100.Customer states rn on (b)(6) 2025 was providing care to patient in full ppe.This included the tidi eyewear lot#: 4353t200.Bodily fluids from the patient (stool) still managed to get in her eye.

Brand Name
TIDITOWER PREASSEMBLED GRABNGO DISPENSER
Common Device Name
ACCESSORY, SURGICAL APPAREL
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21453291
Report Number2182318-2025-00015
Device Sequence Number7196439
Product Code LYU
UDI-Device Identifier00618125132683
UDI-Public00618125132683
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9210A-100
Device Catalogue Number9210A-100
Device Lot Number4353T200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown